Search the Community
Showing results for tags 'muscle cramps'.
Found 3 results
rowinghippy posted a topic in Symptoms and self-careI'm writing to hopefully get some insight, see if anyone had problems they assumed were WD, but turned out to be something else that once addressed led to noticeable improvement, and see if anyone has symptoms not shared by most others here (i.e. my insane hunger/destroyed cues). Even if you don't read this whole post (long, sorry) answering 2 or 3 would be great! Long story short, I was recovering from anorexia when put on Celexa. My body was unstable then, and the drugs made it worse. A month in I had increased hunger, looser bowel movements, insomnia, etc. Slowly I developed food sensitivities, dairy first, then gluten, and now it seems a whole host of things. Recently went to a gastro, was diagnosed with sibo. Took xifaxan for 2 weeks, saw some really good improvement the first week, then worsened the 2nd. Back to where I started before the antibiotic by now. I'm struggling to determine if the sibo is what has actually caused my food sensitivities, leaky gut, increased hunger, weight gain (really driving me crazy, especially since I worked so f***ing hard to gain weight/stay stable after anorexia), etc. or if my gut is just messed up b/c of the meds and sibo is a result, reinforcing the above issues. Part of me doesn't think it's entirely WD, since I don't see many people here with the problems I'm facing. But hunger, etc. problems got to be the worst both times I tapered before, slowly evening out to my state now (not driving me suicidal) which makes me think the sibo/issues are tied to WD (also since the sibo problems seemed to come back immediately after the antibiotic). I'm going crazy trying to figure everything out (between anorexia recovery, celexa side effects, and now WD, I don't know what 'stability' is). Keep messing around with my diet in the meantime, with little success. moderator note: SIBO = small intestine bacterial overgrowth
Hello, My Achilles tendon of the left leg hurts a lot (the one of the right leg only a little). I've been trying to avoid impact, warm up well before exercising and apply heat (cold worsens the situation), but the pain is getting worse. I can not even walk without limping! I'm almost reaching 50% of my initial dose of 150mg venlafaxine (Effexor) and somewhere around the 40% I started having muscle and joint pain. During my withdrawal from benzodiazepine last year, this type of pain was my main problem. At one point I became bedridden. Will it be the same with the antidepressant? I'm very scared! In particular, I don't know what to do in relation to my Achilles tendon pain. Should I see a doctor? I am sure he/she will prescribe a bunch of medication, muscle relaxants, etc. that I do not want and can not take, and perhaps some useless and time consuming physical therapy. Has anyone had this kind of problem? What did you do? Thank you for your ideas!
tryingtosurvive replied to rowinghippy's topic in Symptoms and self-careHi, is there anyone else who has experience of gastrointestinal issues after tapering of SSRI ? I wonder if it can all be damages that the SSRI caused cause the serotonin are mainly in the gut and thay also excist in the mastcells which is involved in allergic reactions! I havce developed histamineintolerance after tapering....never had allergies before... My functional DR thinks I might have SIBO /SIFO /Candida/Leaky gut and wants to treat me for that. But I wonder if it cant all be just still damages from SSRI ?? I have developed histamineintolerance and joint/muscle cramps , brain fog etc. that I had a lot combined with akatisia and other horrible symptoms during Withdrawal which took me approx .2 years and now its 3 years since I started tapering of SSRI - have been free from ssri for 2 years. Very grateful to your replies to this !